# SDR SWAA2015020236280

- Difficulty date: January 13, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 57,719 hours, 32,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP INBD TE DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
